# SDR ASAA2020100733424

- Difficulty date: October 7, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 65,736 hours, 32,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A83151
- Condition: Corroded
- Location: Mop Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 MOP SILL HAS CORROSION AT STA 344.  GROUNDED-YES.  REMOVED CORROSION & CHECKED LIMITS FOUND TO BE OUT OF LIMITS, IAW B737-700 SRM 53-10-15-1A-2 PARA 4E FIG 103 DETAIL D.  REMOVED & REPLACED MOP SILL (CHORD), IAW B737-700 SRM 51-40-05-0G-0 & B737-700 SRM 51-40-02-0G-0 PARA 4 & 7DW-1.0 O-.090 R-.080 L-1.5 D-.010.
